RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 1, Pages 11–24 (Mi mz11598)  

This article is cited in 2 scientific papers (total in 2 papers)

Uniqueness Theorems for Generalized Haar Systems

G. G. Gevorkyan, K. A. Navasardyan

Yerevan State University

Abstract: A uniqueness theorem and a recovery theorem for the coefficients of series in generalized Haar systems are proved under the assumption that the series converge in measure and satisfy a certain necessary condition on the distribution function of the majorant of partial sums.

Keywords: generalized Haar system, Fourier series, $A$-integral, uniqueness theorem.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia 10-3/1-41
This work was supported by the State Committee MON RA (project 10-3/1-41).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11598

Full text: PDF file (502 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:1, 10–21

Bibliographic databases:

UDC: 517.51
Received: 22.03.2017
Revised: 06.07.2017

Citation: G. G. Gevorkyan, K. A. Navasardyan, “Uniqueness Theorems for Generalized Haar Systems”, Mat. Zametki, 104:1 (2018), 11–24; Math. Notes, 104:1 (2018), 10–21

Citation in format AMSBIB
\Bibitem{GevNav18}
\by G.~G.~Gevorkyan, K.~A.~Navasardyan
\paper Uniqueness Theorems for Generalized Haar Systems
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 1
\pages 11--24
\mathnet{http://mi.mathnet.ru/mz11598}
\crossref{https://doi.org/10.4213/mzm11598}
\elib{http://elibrary.ru/item.asp?id=35276446}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 1
\pages 10--21
\crossref{https://doi.org/10.1134/S0001434618070027}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000446511500002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054377731}


Linking options:
  • http://mi.mathnet.ru/eng/mz11598
  • https://doi.org/10.4213/mzm11598
  • http://mi.mathnet.ru/eng/mz/v104/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Navasardyan, “Uniqueness theorems for multiple series by Vilenkin and generalized Haar systems”, Armen. J. Math., 10 (2018), 6, 15 pp.  mathscinet  isi
    2. G. G. Gevorkyan, “Uniqueness theorems for one-dimensional and double Franklin series”, Izv. Math., 84:5 (2020), 829–844  mathnet  crossref  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:190
    References:19
    First page:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020